# SDR SWAA2022111758873

- Difficulty date: October 11, 2022
- Submitted: November 17, 2022
- Operation: Air carrier
- Aircraft: N569WN
- Make and model: Boeing 737-7CT
- Aircraft serial: 33656
- Aircraft time: 66,340 hours, 34,395 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Attach Angle
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B.S. 663 LOWER COMPOSITE BULKHEAD UPPER ATTACH ANGLE IS CRACKED AT L.B.L. 10; W.L. 164. / [01] APPLICABILITY: SRM 57-10-10-2R-5-REPAIR 5 IS APPLICABLE TO THIS A/C;[02] PERFORMED CUT OUT THE UPPER ATTACH ANGLE LOWER COMPOSITE BULKHEAD AT BS 663 LBL14 IAW SRM 57-10-10-2R-5-REPAIR 5;[08] FABRICATED/ LOCATED AND DRILLED -1 REPLACEMENT ANGLE FROM TOOL ROOM CUSTOMER RO#ATSHFAB-101-353 (JOB#547726) AND -2 SPICE ANGLE FROM TOOL ROOM CUSTOMER RO#ATSHFAB-101-355 (JOB#548789) IAW SRM 57-10-10-2R-5 REPAIR 5 TABLE 201... OK TO INSTALL REPAIR PARTS[10] INSTALLED REPAIR PARTS PER REF IAW SRM 57-10-10-2R-5 REPAIR 5;14] ACCOMPLISHED ELECTRICAL BONDING RESISTANCE CHECK ON REPAIR AREA IAW SRM 57-10-10-2R-5 REPAIR 5; PART 4.M; SWPM 20-20-00 ITEM 12B (4) PART 21.I AND 22.K; MAXIMUM RESISTANCE= 0.5 MILLIOHMS (TEST OK); TOOL USED ID: E12275 S/N:408 DUE DATE:12/2022.;[16] INSTALLED REPAIR BS 663 LOWER COMPOSITE BULKHEAD UPPER ATTACH ANGLE IAW  SRM 57-10-10-2R-5 REPAIR 5-PART 4. (L; N; O AND P);[17] VERIFIED CORRECTIVE ACTION #16 COMPLETED STEP 1;[18] REJECTED ITEM - RO#ATSHFAB-101-353 PART IN CORRECTIVE ACTION 8 REQUIRES A CONFORMITY STATEMENT; SEE STEP 2.;[19] PARTIAL COMPLETED STEP 2: REPLACEMENT ANGLE FABRICATED IAW ATS DWG# ATSHFAB-101-353. REFER TO ATS BUILD RECORD JOB#547726;[20] SPLICE REPAIR ANGLE FABRICATED IAW DWG# ATSHFAB-101-355. REFER TO ATS BUILD RECORD JOB#548789
